Open Access
July, 1989 Donsker's Invariance Principle for Lie Groups
Joseph C. Watkins
Ann. Probab. 17(3): 1220-1242 (July, 1989). DOI: 10.1214/aop/1176991265


This paper establishes a functional central limit theorem for Lie groups under a mixing hypothesis. The main theorem generalizes results by Patrick Billingsley for Euclidean space and the author for the general linear group.


Download Citation

Joseph C. Watkins. "Donsker's Invariance Principle for Lie Groups." Ann. Probab. 17 (3) 1220 - 1242, July, 1989.


Published: July, 1989
First available in Project Euclid: 19 April 2007

zbMATH: 0688.60003
MathSciNet: MR1009453
Digital Object Identifier: 10.1214/aop/1176991265

Primary: 60B15
Secondary: 60F05 , 60F17 , 60G10 , 60J30

Keywords: functional central limit theorem , invariance principle in distribution , Lie groups , Martingale problem , Mixing

Rights: Copyright © 1989 Institute of Mathematical Statistics

Vol.17 • No. 3 • July, 1989
Back to Top